# SDR EISA96286

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- Engine: Pwa JT8D17R
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Condition: Out Of Adjust
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, NR 2 OIL PRESSURE ROSE ABOVE RED LINE (APPROX 80 PSPSI).  TROUBLESHOT ENGINE OIL PRESSURE RELIEF VALVE AND ADJUSTED PER MM, LEAK AND OPS CHECK GOOD.  (M)
